UM

Browse/Search Results:  1-10 of 43 Help

Selected(0)Clear Items/Page:    Sort:
A fast algorithm for two-dimensional distributed-order time-space fractional diffusion equations Journal article
Applied Mathematics and Computation, 2022,Volume: 425
Authors:  Sun, Lu Yao;  Fang, Zhi Wei;  Lei, Siu Long;  Sun, Hai Wei;  Zhang, Jia Li
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/13
Block-circulant-circulant-block preconditioner  Distributed-order fractional derivative  Exponential-sum-approximation method  Fast algorithm  Stability and convergence  Time-space fractional equation  
All-at-once method for variable-order time fractional diffusion equations Journal article
Numerical Algorithms, 2022,Volume: 90,Issue: 1,Page: 31-57
Authors:  Pang, Hong Kui;  Qin, Hai Hua;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/05/13
All-at-once  Divide-and-conquer  Finite difference method  Low-rank  Polynomial interpolation  VO Time fractional derivative  
A transformed L1 method for solving the multi-term time-fractional diffusion problem Journal article
Mathematics and Computers in Simulation, 2022,Volume: 193,Page: 584-606
Authors:  She, Mianfu;  Li, Dongfang;  Sun, Hai wei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/03/28
Chebyshev–galerkin Spectral Method  Error Estimates  Modified L1 Scheme  Multi-term Time-fractional Equation  
Exponential-sum-approximation technique for variable-order time-fractional diffusion equations Journal article
Journal of Applied Mathematics and Computing, 2022,Volume: 68,Issue: 1,Page: 323-347
Authors:  Zhang, Jia Li;  Fang, Zhi Wei;  Sun, Hai Wei
Favorite |  | TC[WOS]:3 TC[Scopus]:6 | Submit date:2022/03/04
Exponential-sum-approximation Method  Fast Algorithm  Stability And Convergence  Time-fractional Diffusion Equation  Variable-order Caputo Fractional Derivative  
Fast Second-Order Evaluation for Variable-Order Caputo Fractional Derivative with Applications to Fractional Sub-Diffusion Equations Journal article
Numerical Mathematics, 2022,Volume: 15,Issue: 1,Page: 200-226
Authors:  Zhang, Jia Li;  Fang, Zhi Wei;  Sun, Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/17
Convergence  Exponential-sum-approximation method  Fast algorithm  Stability  Time-fractional sub-diffusion equation  Variable-order Caputo fractional derivative  
An implicit difference scheme for time-fractional diffusion equations with a time-invariant type variable order Journal article
Applied Mathematics Letters, 2021,Volume: 120
Authors:  Gu, Xian Ming;  Sun, Hai Wei;  Zhao, Yong Liang;  Zheng, Xiangcheng
Favorite |  | TC[WOS]:6 TC[Scopus]:6 | Submit date:2021/12/08
Error Estimate  Implicit Difference Scheme  Time-fractional Diffusion Equation  Variable-order  
An implicit-explicit preconditioned direct method for pricing options under regime-switching tempered fractional partial differential models Journal article
Numerical Algorithms, 2021,Volume: 87,Issue: 3,Page: 939-965
Authors:  Chen,Xu;  Ding,Deng;  Lei,Siu Long;  Wang,Wenfei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Direct Method  Implicit-explicit Finite Difference Method  Multi-state European Options Pricing  Precondition  Tempered Fractional Partial Differential Equation  
A fast linearized numerical method for nonlinear time-fractional diffusion equations Journal article
Numerical Algorithms, 2021,Volume: 87,Issue: 1,Page: 381-408
Authors:  Lyu,Pin;  Vong,Seakweng
Favorite |  | TC[WOS]:3 TC[Scopus]:4 | Submit date:2021/03/09
Caputo Derivative  Linearized Method  Nonlinear Time-fractional Diffusion Equation  
Finite volume approximation with ADI scheme and low-rank solver for high dimensional spatial distributed-order fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2021,Volume: 89,Page: 116-126
Authors:  Chou, Lot Kei;  Lei, Siu Long
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2021/12/07
Alternating Direction Implicit Scheme  Distributed-order  Finite Volume Approximation  High Dimensional  Tensor-train Format  
A Fast Algorithm for the Variable-Order Spatial Fractional Advection-Diffusion Equation Journal article
Journal of Scientific Computing, 2021,Volume: 87,Issue: 1
Authors:  Pang, Hong Kui;  Sun, Hai Wei
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/12/07
Finite Difference Method  Fractional Derivative Of Variable-order  Low-rank Approximation  Polynomial Interpolation  Stability And Convergence